# SDR UIEA2017031500350

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 146T10602
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1219, WL 124.43, LBL 44 - RBL 44,  FOUND THE TEE FITTING FOUND MULTIPLE AREAS OF SURFACE CORROSION.  THE TEE FITTING WAS REMOVED & REPLACED IAW SRM 51-40-02, REV.103.
